HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Sinus Problems (https://www.healthboards.com/boards/sinus-problems/)
-   -   Need to talk with those that have sinus tachacardia (https://www.healthboards.com/boards/sinus-problems/471430-need-talk-those-have-sinus-tachacardia.html)

dinney 02-13-2007 08:08 AM

Need to talk with those that have sinus tachacardia
 
Hi!
Have posted several times and so appreciate having all your support/input as it helps me so much. About 3 mo. ago my Dr. had me wear a haltor monitor for 2 weeks, diagnosis sinus tachacardia (happening during the night mostly)..would wake up sweating. She put me on verapamil sr, well she has upped the dosage 2 times, am now on 240 mg., have major dizziness and vision problems since on the higher dosage. Feel like crap..called her and she said WELL, we'll put you on diltiazem since you obviously have issues with the verapamil. I called my pharmacist to ask her about this (she is WONDERFUL and makes me feel more at ease with all the medications)..she thought the diltiazem was a better choice and said most of her customers with sinus tach are on this, not many even on verapamil. Don't have the medicine yet but woke up last night sweating and just jittery/anxious ! YES< I suffer bad from anxiety and am on alprazolem for that..

Just need to hear from someone to make me relax and trust in my dr. Keep thinking she is missing something ! Hate being like this but also hate feeling like this too..know you understand..

kylie541 02-13-2007 11:50 AM

Re: Need to talk with those that have sinus tachacardia
 
If your worried why don't you insist on a visit to the Cardio.:)

missy101 02-14-2007 09:51 AM

Re: Need to talk with those that have sinus tachacardia
 
I want to tell you that we have A LOT in common. I too was diagnosed with tachycardia 3 years ago. First my cardio said SVT (superventricular tachy) and then an EP said IST (inappropriate sinus tachy). I also have PVCs. Right away they put me on propranolol and it worked great...even through my pregnancy...but eventually gave me exercise induced asthma and made me gain A LOT of weight. I was swtched to metoprolol about a wee less than a year ago. Works really well - but weight loss is still near impossible.

My symptoms are/were not the same as yours. My racing heard mainly happened during the day and after a 'flutter' or PVC. I was diagnosed with anxiety/panic for over 10 years before they finally even looked at my heart. Anyway, long story. But fact is I have anxiety and tachycardia. I take meds for both and am doing pretty well with both.

Medication changes are very difficult for those with anxiety issues. I would try to take comfort in what the pharmacist said. I too talk with pharmacist quite often, especially when having a med change. They are very smart and know their meds!!

((HUGS)) I hope you feel better soon!!!

dinney 02-14-2007 01:49 PM

Re: Need to talk with those that have sinus tachacardia
 
cheers44:
Thank you SO much for your comforting words and sharing your experience with me, helps more then any medication. Started my new pill last night (can't remember the name of it) but my pharmacist thought it would work much better then the other one. I like you, trust her judgement and input when it comes to the medications/side effects, etc. because she hears from her customers.

God Bless You and hugs to you too..THANKS :angel:


All times are GMT -7. The time now is 12:28 PM.